# SDR 9621856608

- Difficulty date: October 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N608US
- Make and model: Boeing 747151
- Aircraft serial: 19785
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Switch
- Condition: Malfunctioned
- Location: Nr 4 Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, THE RIGHT WING OVERHEAT LIGHT ILLUMINATED.  FOLLOWED COCKPIT OPERATING MANUAL PROCEDURES AND LIGHT REMAINED ILLUMINATED.  AIRCRAFT RETURNED TO NRT AND LANDED WITHOUT INCIDENT.  REPLACED THE NR 3 ENGINE PYLON AFT OVERHEAT SWITCH TERMINAL AND REPAIRED TWO WIRES ON OVERHEAT LIGHT INDICATOR IN NR 4 ENGINE STRUT, OPERATIONAL CHECK GOOD.
